Doctor insights on:
Can Allergies Make You Eye Feel Numb
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Can allergies make you have dry mouth, throat, nose and eyes?? feeling like am dehydrated. Can benedryl make me feel better or worse dry me up more?
Yes: Allergies may cause dry mouth, throat, nose, and eyes. However, one more common side effect of Benadryl is drying of those areas. Benadryl may still be used safely to treat symptoms of allergies, but be sure to follow dosing directions exactly as they appear on the package labeling and to stay well hydrated throughout the day, as you admitted dehydration’s an issue. ...Read moreSee 1 more doctor answer
Yes: Problems with allergies leading to congestion can cause middle and inner ear problems that can certainly lead to feeling dizzy. Also, extension of a sinus infection into the brain or middle ear can also cause dizziness, and these are very serious conditions. Don't ignore these symptoms - get evaluated and treated. ...Read moreSee 1 more doctor answer
To some degree, yes: Some medications can dry the eyes. These include blood pressure pills, antidepressants, and many others. A good addage to follow is that all medications can cause a variety of side effects, even if it is not specifically written on the package inserts. Dry eyes in turn can be experienced as tired or sleepy. ...Read moreSee 1 more doctor answer
Yes.: It is true.Get a more detailed answer ›
Yes: Yes. In people with chronic allergies involving the nose and upper respiratory tract, lethargy is a common complaint. This may be due to sleep disturbance associated with nasal obstruction or just a part of the allergic process. Treating the allergies with non-sedating antihistamines and/or prescription nasal sprays can be very helpful in improving all the symptoms including the lethargy. ...Read moreSee 1 more doctor answer
Nose feels inflamed, eyes feel heavy and get slightly lightheaded when I get up..I have some allergies to pollen possibly?
See your doctor: These symptoms can only be adequately diagnosed only after a thorough evaluation by your doctor. This may include labs and other satudies. Once all of the information is in, your doctor can let you know what's going on, and what to do to help you. ...Read more
Talk;behavior ch: Gen. Anx. Disorder manifests in excessive fear in many circumstances. We all are anxious at times, it can keep us alive, but when it is triggered too easily we may experience panic attacks, i.e., physical symptoms such as pounding heart, sweating, light headed, hard to breathe. Such attacks are self-limiting but frightening. Help is available through a mental health professional. See doc. ...Read more
Yes. : It's not a specific side effect of the drug but rather the sedative effect.. It makes you more sleepy. This can reduce your brains ability to to keep your eyes aligned. This is called a breakdown in ocular phoria, alignment. When you are more "sleepy" eyelids can droop. Less common causes include thyroid disease and autoimmune disease such as my esthetic gravies. Tell your prescribing doctor. ...Read moreSee 1 more doctor answer
Yes.: Yes.Get a more detailed answer ›
Possible: If you have a lot of post-nasal drips, this may cause choking. However if food tends to get stuck, then one will need to consider a condition known as eosinophilic esophagitis(EoE) likely linked to food allergies. I would suggest that you consult a gastroenterologist first to find out the cause for the choking. ...Read more
- Talk to a doctor live online for free
- Can allergies make you feel dizzy?
- Can allergies make you feel weak and shaky?
- Can allergies make you feel weak?
- Ask a doctor a question free online
- Can allergies make you dizzy?
- Can gout make your fingers and hands itch and feel numb?
- Can being dehydrated make you feel sick?
- Can anxiety make you feel faint?
- Talk to a ophthalmologist online for free